Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Really hard time!

Posted by SheilaC on August 23, 2009, at 12:31:00

In reply to Re: Really hard time! SheilaC, posted by Phillipa on August 23, 2009, at 12:22:52

> Sheila a really off base thought are you near menopause or peri-menopause as all that swelling could be estrogen dominanace? Love Phillipa

Hey Phillipa, yes I am in menopause due to a hysterectomy, but my hormones are great. Actually my estrogen is a little low right now. I have the swelling problem with Risperdal, 100mg or more of Seroquel and now any dose of Abilify. I like Abilify, just not the bloat.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SheilaC thread:913628
URL: http://www.dr-bob.org/babble/20090818/msgs/913652.html